# SDR CALA2010080300373

- Difficulty date: August 2, 2010
- Submitted: August 9, 2010
- Operation: Air carrier
- Aircraft: N18622
- Make and model: Boeing 737524
- Aircraft serial: 27526
- Aircraft time: 42,967 hours, 22,890 cycles
- System (JASC): 5344 · Fuselage, Door Hinge
- Part: Hinge Fitting
- Part number: 65C360751
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L-1 CUTOUT, LOWER HINGE FITTING HAVE A .25 INCH CRACK.  REMOVED AND REPLACED L-1 LOWER HINGE FITTING REF SRM 51-40-02.
